Talk

Advanced search

Are these clomid side effects?

(3 Posts)
EllieFunt Thu 11-Apr-13 19:05:18

Hi all,
Took 100mg of Clomid last night. Today in work I had a headache I just couldn't shake (really, really rarely - nearly never - have headaches). Also feeling wiped out and have 'burning' eyes.

So, are these side effects, or am I really lucky and just coming down with something on top of everything else?!

Didn't even think it could be a side effect until I got home. Hmmm.

TIA

sarlat Thu 11-Apr-13 22:06:27

Not sure but am watching closely as about to take it myself.

rainbowbreeze Fri 12-Apr-13 10:07:06

Headaches are definitely a side effect along with feeling tired, if you've only just started taking it tho it seems a bit soon for side effects - I've taken 5 mths worth n didn't notice anything really for the first couple months. Everyone's different tho smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now